Stochastic stability of hyperbolic attractors

Research output: Contribution to journalArticle

Abstract

We study the effects of small random errors on the asymptotic distribution of points in the basin of a hyperbolic attractor.

Original languageEnglish (US)
Pages (from-to)311-319
Number of pages9
JournalErgodic Theory and Dynamical Systems
Volume6
Issue number2
DOIs
StatePublished - Jun 1986

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stochastic stability of hyperbolic attractors'. Together they form a unique fingerprint.

  • Cite this